# SDR AT0100076

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ESCAPE SLIDE LIGHT AT L1 AND R1 FAILED TO ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK POWER SUPPLY ASSEMBLY IAW B737 MM33-51-71.
